Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 4 of 4

Thread: Bloating on tren ace/test prop

  1. #1

    Default Bloating on tren ace/test prop

    I have been doing tren a and test p for the last five weeks and been noticing that face is like bloating out like hell. i earlier didn't notice much but when people start noticing that, i was like wtf. i have been running test 100mg, tren 75mg eod, and t3 100mg and clen 2 caps along with ephedra 2 tabs and nolva.

  2. #2

    Default

    add some dostinex

  3. #3
    Join Date
    Feb 2010
    Location
    New Jersey
    Posts
    21,652

    Default

    bloat is caused by estrogen. The estrogen in your cycle is coming from the testosterone. Its happening because you didn't use an AI (aromataze inhibitor) in your cycle. The good news is that if you add in some aromasin at 12.5mg/E3D (every 3 days) it will go away. AND then you can drop the nolva. nolva blocks estrogen in some parts of the body, but doesn't lower it. aromasin will lower the estrogen so it is no longer an issue, therefore nolva would be unnecessary. It is also very important that you run the aromasin all throughout your PCT. right to the end.

  4. #4

    Default

    1st you really shouldn't be running tren if you have no idea what your doing.

    You need an Ai like aromasin, drop the nolva and replace it like above ^ said..

    You also need to add caber or prami for the tren bro or you could have issues.
    "Leave only foot-steps and take only memories"

    shriv10 = 10% off the N2BM store and free shipping

    N2BM Customer support
    1-631-443-4461

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •